Vol. 70, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Functions acting in weighted Orlicz algebras

Horst Behncke

Vol. 70 (1977), No. 1, 19–27
Abstract

Any complex valued function F with F(0) = 0, which is Lipschitz continuous at 0 operates on all weighted Orlicz sequence algebras. If the weight increases sufficiently rapidly the class of functions which operate is strictly larger than the above class.

Mathematical Subject Classification 2000
Primary: 46J99
Milestones
Received: 21 October 1976
Revised: 29 March 1977
Published: 1 May 1977
Authors
Horst Behncke